Semigroup Forum

, Volume 35, Issue 1, pp 63–83

On numerical semigroups

Authors

  • R. Fröberg
    • Department of MathematicsUniversity of Stockholm
  • C. Gottlieb
    • Department of MathematicsUniversity of Stockholm
  • R. Häggkvist
    • Department of MathematicsUniversity of Stockholm
Research Article

DOI: 10.1007/BF02573091

Cite this article as:
Fröberg, R., Gottlieb, C. & Häggkvist, R. Semigroup Forum (1986) 35: 63. doi:10.1007/BF02573091

Copyright information

© Springer-Verlag New York Inc. 1987